# SDR FDKA200705239

- Difficulty date: May 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,995 hours, 14,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524131009
- Condition: Corroded
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO ANGLES ON THE PAX DOOR FRAME, THAT SECURE THE THRESHOLD ARE CORRODED.  THE DAMAGED ANGLES HAVE BEEN REMOVED AND REPLACED.
